# SDR UALA2010041401263

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 68,593 hours, 19,962 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LOW POWER SETTINGS, COCKPIT AND CABIN AIR FLOW VERY WEEK WITH STRONG SMELL OF OIL.  REPLACED BOTH HEPA FILTERS.
